The local time of the linear self-attracting diffusion driven by weighted fractional Brownian motion
Bull. Korean Math. Soc. 2020 Vol. 57, No. 3, 547-568
https://doi.org/10.4134/BKMS.b180852
Published online May 31, 2020
Qin Chen, Guangjun Shen, Qingbo Wang
Fuyang Normal University; Chuzhou University; Anhui Normal University
Abstract : In this paper, we introduce the linear self-attracting diffusion driven by a weighted fractional Brownian motion with weighting exponent $a>-1$ and Hurst index $|b|
Keywords : Weighted fractional Brownian motion, self-attracting diffusion, intersection local time
MSC numbers : 60G15, 60J55, 60H05
Supported by : This research is supported by the Distinguished Young Scholars Foundation of Anhui Province (1608085J06), the National Natural Science Foundation of China (11271020).
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd